Free
Education  |   October 1987
A Severe Reaction to Dextran Despite Hapten Inhibition
Author Affiliations & Notes
  • Ralph L. Bernstein, M.D.
    *
  • Andrew D. Rosenberg, M.D.
  • Esther Yoro Pada, M.D.
  • Fredrick F. Jaffe, M.D.
    §
  • * Chairman, Department of Anesthesiology, Hospital For Joint Diseases Orthopaedic Institute; Associate Professor, Department of Anesthesiology, Mount Sinai School of Medicine.
  • Associate Chairman, Department of Anesthesiology, Hospital For Joint Diseases Orthopaedic Institute; Assistant Attending, Department of Anesthesiology, New York University Medical Center.
  • Associate Attending, Department of Anesthesiology, Hospital For Joint Diseases Orthopaedic Institute.
  • § Attending, Department of Orthopedic Surgery, Hospital For Joint Diseases Orthopaedic Institute.
Article Information
Education
Education   |   October 1987
A Severe Reaction to Dextran Despite Hapten Inhibition
Anesthesiology 10 1987, Vol.67, 567-569. doi:
Anesthesiology 10 1987, Vol.67, 567-569. doi:
First Page Preview
First page PDF preview
First page PDF preview ×
View Large